# SDR AALA20150913006

- Difficulty date: September 13, 2015
- Submitted: September 15, 2015
- Operation: Air carrier
- Aircraft: N395AN
- Make and model: Boeing 767323
- Aircraft serial: 29432
- Aircraft time: 68,767 hours, 10,733 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 SEAT TRACK, AT SEAT LOCATION 6AB, HAS A DAMAGED EAR AT TIE DOWN LOCATION.  REMOVED DAMAGED SEAT TRACK & INSTALLED NEW SEAT TRACK & DOUBLERS IAW SRM 53-00-52-2R-2.
